# SDR USAA060767

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL BEAM (2) & L-ANGLE, STA 1640-1680, LBL 56, WL 208 CORRODED.  REMOVED & REPLACED SUPPORT CHANNELS & FAB'D L-ANGLE PER SRM 53-00-51, 51-10-00, 51-40-02, 51-20-0.  DEFECT SIZE:  1" X 2" X 0.015" & 1" X 2.5" X 0.016" & 2" X 2.5".
